A 18-year-old female asked:
Disclaimer

i've had nexplanon for 2 years bleed for the first 8 months then my periods were normal till i stopped bleeding for a month now for 2 weeks i've had black clots and brown discharge with a heavy period?

1 doctor answer
Dr. Navita Modi
25 years experience Obstetrics and Gynecology
AUB: It is called abnormal uterine bleeding ,sometimes it happens with Nexplanon ,I think you have only couple of months left for its removal ,for future reference you can think of alternate methods of contraception
Answered on Sep 6, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 23-year-old female asked:
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
Normal: It is hormonal withdrawal bleeding.
A 29-year-old female asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Menstrual irregularl: When blood turns brown, it is usually old blood being cleaned out of the uterus. There can be a mixture of blood and lining which is shed from the ut ... Read More
A female asked:
Dr. Jeff Livingston
22 years experience Obstetrics and Gynecology
Probably period: The brown discharge was likely a light period. Brown is usually just old blood. I would check a home pregnancy test to make sure. If it continues for ... Read More
A 21-year-old female asked:
Dr. Nela Cordero
54 years experience Pediatrics
DUB: Dysfunctional uterine bleeding can occur and probably you need d& c. See gyne for consult.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month